×

zbMATH — the first resource for mathematics

UST branches, martingales, and multiple SLE(2). (English) Zbl 1459.60175
Summary: We identify the local scaling limit of multiple boundary-to-boundary branches in a uniform spanning tree (UST) as a local multiple \(\text{SLE}(2)\), i.e., an \(\text{SLE}(2)\) process weighted by a suitable partition function. By recent results, this also characterizes the “global” scaling limit of the full collection of full curves. The identification is based on a martingale observable in the UST with \(N\) branches, obtained by weighting the well-known martingale in the UST with one branch by the discrete partition functions of the models. The obtained weighting transforms of the discrete martingales and the limiting SLE processes, respectively, only rely on a discrete domain Markov property and (essentially) the convergence of partition functions. We illustrate their generalizability by sketching an analogous convergence proof for a boundary-visiting UST branch and a boundary-visiting \(\text{SLE}(2)\).

MSC:
60J67 Stochastic (Schramm-)Loewner evolution (SLE)
60G42 Martingales with discrete parameter
82B20 Lattice systems (Ising, dimer, Potts, etc.) and systems on graphs arising in equilibrium statistical mechanics
PDF BibTeX XML Cite
Full Text: DOI Euclid
References:
[1] M. Bauer, D. Bernard, and K. Kytölä. Multiple Schramm-Loewner evolutions and statistical mechanics martingales. J. Stat. Phys. 120 (2005), no. (5-6), 1125-1163. · Zbl 1094.82016
[2] V. Beffara, E. Peltola, and H. Wu. On the uniqueness of global multiple SLEs. Preprint, arXiv:1801.07699 (2018).
[3] N. Berestycki and J. Norris. Lectures on Schramm-Loewner evolution. Cambridge University (2014).
[4] F. Camia and C. Newman. Critical percolation exploration path and \(\mathsf{SLE}_6 \): a proof of convergence. Probab. Th. Rel. Fields 139 (2007), no. 3, 473-519. · Zbl 1126.82007
[5] D. Chelkak. Robust discrete complex analysis: a toolbox. Ann. Probab. 44 (2016), no. 1, 628-683. · Zbl 1347.60050
[6] D. Chelkak, H. Duminil-Copin, C. Hongler, A. Kemppainen, and S. Smirnov. Convergence of Ising interfaces to SLE. C. R. Acad. Sci. Paris Ser. I 352 (2014), no. 2, 157-161. · Zbl 1294.82007
[7] D. Chelkak and S. Smirnov. Discrete complex analysis on isoradial graphs. Adv. Math. 228 (2011), no. 3, 1590-1630. · Zbl 1227.31011
[8] D. Chelkak and Y. Wan. On the convergence of massive loop-erased random walks to massive SLE(2) curves. Preprint, arXiv:1903.08045 (2019).
[9] J. Dubédat. Commutation relations for \(\text{SLE} \). Comm. Pure Appl. Math. 60 (2007), no. 12, 1792-1847. · Zbl 1137.82009
[10] J. Dubédat. SLE and Virasoro representations: Fusion. Comm. Math. Phys. 336 (2015), no. 2, 761-809. · Zbl 1319.81073
[11] C. Garban, S. Rohde, and O. Schramm. Continuity of the SLE trace in simply connected domains. Israel J. Math. 187 (2012), no. 1, 23-36. · Zbl 1261.60079
[12] C. Garban and H. Wu. On the convergence of FK-Ising Percolation to \(\mathsf{SLE}(16/3, 16/3-6)\). J. Theor. Probab. 33 (2020), no. 2, 828-865. · Zbl 1434.60230
[13] K. Graham. On multiple Schramm-Loewner evolutions. J. Stat. Mech.: Theory and Exp. P03008 (2007). · Zbl 1456.60213
[14] C. Hongler, and K. Kytölä. Ising interfaces and free boundary conditions J. Amer. Math. Soc. 26 (2013), no. 4, 1107-1189. · Zbl 1284.82021
[15] K. Izyurov. Smirnov’s observable for free boundary conditions, interfaces and crossing probabilities. Comm. Math. Phys. 337 (2015), no. 1, 225-252. · Zbl 1318.82010
[16] K. Izyurov. Critical Ising interfaces in multiply-connected domains. Probab. Th. Rel. Fields 167 (2017), no. 1, 379-415. · Zbl 1364.82012
[17] K. Izyurov. On multiple SLE for the FK-Ising model. Preprint, arXiv:2003.08735 (2020).
[18] N. Jokela, M. Järvinen, and K. Kytölä. \( \text{SLE}\) boundary visits. Ann. Henri Poincaré 17 (2016), no. 6, 1263-1330. · Zbl 1346.82012
[19] A. Karrila. Limits of conformal images and conformal images of limits for planar random curves. Preprint, arXiv:1810.05608 (2018).
[20] A. Karrila. Multiple SLE type scaling limits: from local to global. Preprint, arXiv:1903.10354 (2019).
[21] A. Karrila, K. Kytölä, and E. Peltola. Boundary correlations in planar LERW and UST Comm. Math. Phys. 376 (2020), no. 3, 2065-2145. · Zbl 1441.82023
[22] A. Karrila, K. Kytölä, and E. Peltola. Conformal blocks, \(q\)-combinatorics, and quantum group symmetry Ann. Inst. Henri Poincaré D, 6 (2019), no. 3, 449-487. · Zbl 1432.81054
[23] A. Kemppainen. Schramm-Loewner evolution. Springer (2017). · Zbl 1422.60004
[24] A. Kemppainen and S. Smirnov. Random curves, scaling limits, and Loewner evolutions. Ann. Probab. 45 (2017), no. 2, 698-779. · Zbl 1393.60016
[25] A. Kemppainen and S. Smirnov. Configurations of FK Ising interfaces and hypergeometric SLE. Math. Res. Lett. 25 (2018), no. 3, 875-889. · Zbl 1418.82002
[26] A. Kemppainen and S. Smirnov. Conformal invariance of boundary touching loops of FK Ising model. Comm. Math. Phys. 369 (2019), no. 1, 49-98. · Zbl 1422.60140
[27] R. W. Kenyon and D. B. Wilson. Boundary partitions in trees and dimers. Trans. Amer. Math. Soc. 363 (2011), no. 3, 1325-1364. · Zbl 1230.60009
[28] R. W. Kenyon and D. B. Wilson. Double-dimer pairings and skew Young diagrams. Electr. J. Combinatorics 18 (2011), no. 1, 130-142. · Zbl 1247.05025
[29] M. J. Kozdron and G. F. Lawler. The configurational measure on mutually avoiding \(\text{SLE}\) paths. In Universality and Renormalization: From Stochastic Evolution to Renormalization of Quantum Fields, Fields Inst. Commun. Amer. Math. Soc. (2007).
[30] K. Kytölä and E. Peltola. Pure partition functions of multiple SLEs. Comm. Math. Phys. 346 (2016), no. 1, 237-292. · Zbl 1358.82012
[31] G. F. Lawler. Conformally invariant processes in the plane. American Mathematical Society (2005). · Zbl 1074.60002
[32] G. F. Lawler. Partition functions, loop measure, and versions of SLE. J. Stat. Phys. 134 (2009), no. 5-6, 813-837. · Zbl 1168.82006
[33] G. F. Lawler and F. Viklund. Convergence of loop-erased random walk in the natural parametrization. Preprint, arXiv:1603.05203 (2016). · Zbl 1362.82026
[34] G. F. Lawler, O. Schramm, and W. Werner. Conformal invariance of planar loop-erased random walks and uniform spanning trees. Ann. Probab. 32 (2004), no. 1B, 939-995. · Zbl 1126.82011
[35] E. Peltola. Towards a conformal field theory for Schramm-Loewner evolutions. J. Math. Phys. 60 (2019), no.10, 103305. · Zbl 1431.82020
[36] E. Peltola and H. Wu. Global and local multiple SLEs for \(\kappa \le 4\) and connection probabilities for level lines of GFF. Comm. Math. Phys. 366 (2019), no. 2, 469-536. · Zbl 1422.60142
[37] E. Peltola and H. Wu. Crossing probabilities of multiple Ising interfaces. Preprint, arXiv:1808.09438 (2018).
[38] S. Rohde and O. Schramm. Basic properties of \(\text{SLE} \). Ann. Math. 161 (2005), no. 2, 883-924. · Zbl 1081.60069
[39] O. Schramm. Scaling limits of loop-erased random walks and uniform spanning trees. Israel J. Math. 118 (2000), no. 1, 221-288. · Zbl 0968.60093
[40] O. Schramm and S. Sheffield. Harmonic explorer and its convergence to \(\text{SLE}_4 \). Ann. Probab. 33 (2005), no. 6, 2127-2148. · Zbl 1095.60007
[41] O. Schramm and S. Sheffield. Contour lines of the two-dimensional discrete Gaussian free field. Acta Math. 202 (2009), no. 1, 21-137. · Zbl 1210.60051
[42] S. Smirnov. Critical percolation in the plane: conformal invariance, Cardy’s formula, scaling limits. C. R. Acad. Sci. Paris 333 (2001), no. 3, 239-244. See also arXiv:0909.4499. · Zbl 0985.60090
[43] H. Suzuki. Convergence of loop erased random walks on a planar graph to a chordal SLE(2) curve. Kodai Math. J. 37 (2014), no. 2, 303-329. · Zbl 1306.60117
[44] K. Uchiyama. Boundary behaviour of RW’s on planar graphs and convergence of LERW to chordal \(\text{SLE}_2 \). Preprint, arXiv:1705.03224 (2017).
[45] D. Wilson. Generating random spanning trees more quickly than the cover time. Proc. 28th Annual ACM Symposium on the Theory of Computing (1996), 296-303. · Zbl 0946.60070
[46] H. Wu. Hypergeometric SLE: conformal Markov characterization and applications. Comm. Math. Phys. 374 (2020), no. 2, 433-484. · Zbl 07178338
[47] A. Yadin and A. Yehudayoff. Loop-erased random walk and Poisson kernel on planar graphs. Ann. Probab. 39 (2011), no. 4, 1243-1285. · Zbl 1234.60036
[48] D. · Zbl 1153.60057
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.